# SDR W6JA20210216043

- Difficulty date: February 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N97FT
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5498
- Aircraft time: 2,910 hours, 1,133 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700710C411
- Part serial: 16119
- Condition: Unknown
- Location: Zone 400
- Part time: 2,910 hours, 1,133 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

KJAX-AT 1531Z, 16 FEB EXECUTED A REJECTED TAKEOFF AT JACKSONVILLE INTL AIRPORT.  THE LEG WAS KJAX - KHND .  START UP AND TAXI WERE NORMAL ALTHOUGH INITIALLY, BOTH ENGINES WERE IN ALT CTL (AMBER) ON THE EICAS AT PRE-START AND APU START.  CLEARED ALL MSGS VIA THE DISPLAY CONTROLLER AND CONDUCTED NORMAL OPS UNTIL THE ABORT.  INITIAL TAKEOFF ROLL WAS NORMAL AND AT THE 80 KNOT CALL ON TAKEOFF ROLL BOTH PILOTS AND PAX FELT A SIGNIFICANT “THUMP/RUMBLE” WITH A SLIGHT DECEL THAT I AS PF PERCEIVED AS A BLOWN TIRE.  THERE WAS A SLIGHT DIRECTIONAL CHANGE TO THE RIGHT BUT WAS COUNTERACTED QUICKLY AND WE REMAINED ON CENTERLINE.  SCANNING THE ENGINE INSTRUMENTS DID NOT INITIALLY SHOW ANYTHING ABNORMAL UNTIL CLEARING THE RUNWAY AT WHICH TIME THE LEFT ENGINE TGT BEGAN TO RAPIDLY RISE, FOLLOWED BY A RED “LEFT ENGINE EXCEEDANCE” (SAW ABOUT 750+ DEGREES TGT) AND THE ENGINE ROLLING BACK TO BELOW IDLE (APPROX 7.4%LP); AT WHICH TIME I SECURED THE LEFT MOTOR.  I PRESSED THE EVENT RECORD ON THE COCKPIT OVERHEAD. WE DETERMINED THAT THE TIRES WERE OK AND TAXIED BACK TO OUR HANGER ONCE WE ASSESSED THAT IT WAS SAFE AND PRUDENT TO DO SO. THE RIGHT ENGINE THEN WENT INTO ALT CTL AMBER AS WE TAXIED IN. UNEVENTFUL SHUTDOWN AT OUR HANGER AND NO VISIBLE INDICATION ON THE ENGINES OF ANY CATASTROPHIC ANOMALY. A SUPPLEMENTAL REPORT WILL BE PROVIDED WHEN AVAILABLE.  A BOROSCOPE INSPECTION WAS MADE ON THIS ENGINE WHICH DETERMINED INTERNAL ENGINE DAMAGE HAD OCCURRED CAUSING THE ENGINE TO BE UNAIRWORTHY. THE ENGINE WAS REPLACED WITH A SERVICEABLE ENGINE AND AIRCRAFT IS RETURNED TO SERVICE BY APPROVED VENDOR ROLLS-ROYCE ON-WING SERVICES CRS #70RR709D. THE UN-AIRWORTHY ENGINE HAS BEEN SENT TO ROLLS-ROYCE FOR FURTHER INSPECTION AND REPAIR.
